# SDR TRAX200700011

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 7,284 hours, 4,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE SURFACE CORROSION DETECTED THROUGHOUT RIGHT FLOOR SEAT RAIL BETWEEN FS 400 TO FS 700.
